# SDR CA120221011

- Difficulty date: February 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Aircraft time: 199 hours
- Engine: Lyc AEIO360H1B
- Propeller: Mtprop MTV15*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Line
- Part number: 123929
- Condition: Cracked
- Location: Manifold Pressur
- Part time: 197 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED NO MANIFOLD PRESSURE INDICATION, RETURNED TO BASE.  INSPECTED AND FOUND LINE BROKEN AT ENGINE.
